# SDR 06FDEA04138

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727227
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEFT WING UPPER SKIN AT BUTT SPLICE 42" OTBD OF NR 4 SLAT INBD EDGE.  REPAIRED PER FED EX EA 7-5730-105911.
